Brown Spots

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Are brown spotting with cramping and bloating after effects of Plan B pills?

Query: Hello doctor, I took Plan B pills 34 hours after intercourse and one week later I had dark brown spotting. Then, I started having a red bleed during the week of my period, but it was not heavy. Now towards the end of my period, it is very light. I have period cramping and bloating. Is this because ...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. You have experienced a very normal behavior of bleeding patterns after Plan B usage. The bleeding ideally starts after one week and starts with scanty, then the flow increases and then decreases again. This is a normal endometrium shedding pattern after Plan B. You a...  Read Full »

What are the causes of reddish-brown patches on the ankle?

Query: Hi doctor, I have reddish brown patches like hives on my ankle area of both feet, I am 24 years old.  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. 1. This condition is known as pigmented purpuric dermatosis. 2. It is seen in people who either have to stand for long times or sit with legs hanging for long, which leads to pooling of blood in these areas. 3. To keep blood pooling down keep your feet and high during ...  Read Full »

Kindly suggest Vitamin C serums for removing brown spots from face.

Query: Hello doctor, My sister's age is 28, normal, sensitive skin. She is having brown spots on her face. Can you please suggest the best Vitamin C serums for removing brown spots on her face without any side effects? Is there any other options (simple and safe) for removing such brown spots?  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. There are many causes for brown spots on face, it could be: 1. Freckles. 2. DPN- Dermatosis papulosa nigra. 3. Melasma. 4. Post-inflammatory hyperpigmentation. Treatment is different for each, it is very difficult to suggest any treatment for you without seeing you...  Read Full »

I have a flat brown spot with flaky edges. Is it melanoma?

Query: Hi doctor, A few days back, a brown spot appeared halfway on my thigh. By the same night, it grew and it was black. In less than 24 hours. Small brown spot turned black and grew in just a few hours. It is flat. I am writing this a week later. The edges are flaky now. It has a slightly rough texture...  Read Full »


Dr. Rabia

Dermatologist

Answer: Hello, Welcome to icliniq.com. The bigger brown patch is cafe-au-lait macule and the small one is probably an atypical nevus (attachment removed to protect patient identity). That is not melanoma clinically to me. Melanoma is very rare at a young age like in your case and obviously very rare in brow...  Read Full »

What is the non-healing recurring spot on my back?

Query: Hi doctor, I seem to have a recurring spot on my back. Feels like a bite but it never heals and never goes away. It also has a brownish dark area on the skin around it. No pain.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Exactly how long it has been there? Please send few more close up photographs? Any family history? Any history of diabetes mellitus or hypertension or any other medical illness?  Read Full »

I have a brown color dot along with white substance floating in eye. Why?

Query: Hello doctor, A brown color dot along with a white color substance is floating in my left eye. What to do?  Read Full »


Dr. Manjunath Natarajan

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I have gone through what you have mentioned, these dots are called floaters in medical terminology. I can tell you that such a problem arises due to a cause mostly in the back portion of the eye (vitreous or retina). This requires a dilated retinal examination by an ...  Read Full »

I am not getting periods and brown spots are visible. Am I pregnant?

Query: Hello doctor,I had my period a month back. And I had unprotected sex ten days back. I have a 26 days cycle. I took I-pill on the same day after five hours. My due date was six days back but still, I am not getting periods and brown spots are visible. Am I pregnant?  Read Full »


Dr. Sujata Mittal

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Kindly get blood hCG done. If it is negative, you need not worry. Most probably this delay and spotting are due to emergency contraceptive pills you have taken. For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-...  Read Full »

I have a mark on my toe. Can this be melanoma?

Query: Hello doctor, I have a mark on my toe that has been there a few years and although my GP was not concerned, I am very scared it could be melanoma. It has not changed dramatically but it could have changed subtly as in some photos it looks a little darker and others a little bigger, although it is h...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have viewed the images (attachment removed to protect patient identity). It seems a benign nevus, well-defined, regular, and uniformly colored. Moreover, it has not changed over the years. However, dermoscopy is the best way to be sure about that, as benign nevi ha...  Read Full »

I have brown spots on nose for two weeks. Please help.

Query: Hi doctor, I have brown spots on my nose for two weeks. It keeps on appearing more and more. I have tried to apply drops of lemon juice but it does not disappear. I have been experiencing painful upper middle back pain.  Read Full »


Dr. Shanza Ikram

Dermatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your case. Please do not try any more home remedies as we do not know these can react with skin and in such condition, the skin will be initially red and later heal by more hyperpigmentation. So please avoid these. Just apply sunblock like Neutrogena...  Read Full »

I have painless brown spots on the skin that grow. What is the treatment?

Query: Hello doctor, I have these brown spots since the last 20 years. It grew from a small spot to this big in all these years and it is still spreading slowly. It does not itch, neither does it pain but when I get out in the sun, I feel a burning sensation all over the area. I once used Skinlite cream a...  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen the images (attachment removed to protect patient identity). The triggers include sunlight or any harsh irritant chemicals. Skinlite has Hydroquinone which is more than sufficient to mask any pigmentation, but not cure it completely. From the symptoms,...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.